Table of Contents  
ERRATUM
Year : 2016  |  Volume : 9  |  Issue : 3  |  Page : 426  

Erratum: Anti-tuberculosis treatment-induced Drug Rash with Eosionphilia and Systemic Symptoms Syndrome


Date of Web Publication17-May-2016

Correspondence Address:
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0975-2870.182538

Rights and Permissions

How to cite this article:
. Erratum: Anti-tuberculosis treatment-induced Drug Rash with Eosionphilia and Systemic Symptoms Syndrome. Med J DY Patil Univ 2016;9:426

How to cite this URL:
. Erratum: Anti-tuberculosis treatment-induced Drug Rash with Eosionphilia and Systemic Symptoms Syndrome. Med J DY Patil Univ [serial online] 2016 [cited 2022 Dec 2];9:426. Available from: https://www.mjdrdypu.org/text.asp?2016/9/3/426/182538

In the article, "Anti-tuberculosis treatment-induced Drug Rash with Eosionphilia and Systemic Symptoms Syndrome", which appeared in the pages 271-273, issue 2, vol. 9 of Medical Journal of Dr. D.Y. Patil University [1] , the 2 nd sentence under the section "Case Report" had incorrectly mentioned dose as "750 mg twice a day" instead of "1500 mg once a day" and the 2 nd sentence of 5 th paragraph under the same section was incorrectly written as "She was treated with methylprednisolone 2 mg/kg for 5 days which was then tapered over 3 weeks." instead of "She was treated with methylprednisolone 2 mg/kg for 5 days."

These have now been corrected and reposted online.

 
  References Top

1.
Bartakke S, Shinde V, Shrividya S. Anti-tuberculosis treatment-induced Drug Rash with Eosinophilia andSystemic Symptoms syndrome. Med J DY Patil Univ 2016;9:271-3.  Back to cited text no. 1
  Medknow Journal  




 

Top
   
 
  Search
 
    Similar in PUBMED
    Access Statistics
    Email Alert *
    Add to My List *
* Registration required (free)  

 
  In this article
References

 Article Access Statistics
    Viewed985    
    Printed33    
    Emailed0    
    PDF Downloaded102    
    Comments [Add]    

Recommend this journal